Articles, Blog

Candida Case Study 6: Aaron Antibiotics and Acne

August 26, 2019


I’m going to
do another case study now. Case number six.
This is a case about a guy called Aaron. That’s not his real name, of course, but it’s a real
case. Aaron from America. Aaron is 18 years of age. He’s a nice young man. I’ve had him
on Skype a few times now. I’m just going to read some bits and pieces out of my book and
do some narration along with this case to explain a bit more about him. Aaron’s case
is not uncommon. I’ve seen lots of cases like this before, and you may relate to it or may
have a son like it or a cousin like it or a relation or friend just like Aaron.
The most distressing thing for me is seeing this young man who has developed a chronic
illness as a result of antibiotics prescribed for three years continually for facial acne.
His mother took him to a doctor when he was just 15 years of age because he had a severe
case of acne vulgaris. The doctor recommended low dose tetracycline, an antibiotic. Initially,
Aaron noticed an improvement and his mother was happy. But after 12 months, the acne did
not clear up, so the doctor just increased the dosage. Not once was Aaron instructed
in any facial hygiene protocols, lifestyle or dietary changes. He was just recommended
to take the antibiotics. After having been on these drugs for three
years, his father brought him to see me because his mother does not believe in natural medicine.
She just believes in the doctor. Aaron is feeling very terrible at this stage. He had
a lot of tummy problems, so dad brought him in to see me. After we ran some tests, we
discovered that his liver enzymes were significantly elevated as a result of the antibiotics. These
drugs were basically poisoning his liver. The doctor never tested his liver enzymes,
just kept him on the drugs. Besides, Aaron had developed a large rather
severe case of jock itch and athlete’s foot. The doctor prescribed an antifungal cream
for the jock itch and ignored the athlete’s foot. But most incredibly, he maintained Aaron
on the antibiotics stating that the jock itch and athlete’s foot were very unlikely to be
related to the antibiotic. My initial recommendation was for Aaron to throw the drugs in the garbage
can and began instructing him to stop all the soda drinks he was consuming and concentrate
on a fresh food diet. We began him on a regime of antioxidants and an intensive, natural
facial cleansing regime. It took six months before we got rid of his chronic yeast infection,
but we eventually got rid of it. In Aaron’s case, the initiating cause, of course, was
the antibiotics, and the maintaining cause was the soda pop and the poor crappy diet.
What do you think of that case? I saw a young man yesterday also, but he was 16, also a
lot of facial acne. Now this mother did believe in natural medicine, so she brought this guy
into see me. A very nice young man and a lot of acne around the face here and also on the
back. What’s his favorite food? Potato chips. He’s eating potato chips every day when he
comes home from school. Mother and father are separated. Father gives him soda pop and
crap foods, and mother has a pantry full of potato chips, so we had a good long talk about
the diet. I know that his father is a fan of conventional medicines, so I’ve said to
the mom, “Please keep this boy away from antibiotics and please keep him away from drugs like Accutane
or Isotretinoin, which is a synthetic retinoid of Vitamin A. This drug stuffs people up.
It wrecks people’s digestive systems. It makes them very, very sick indeed.” I hate kids
taking drugs. I hate it. I can’t stand it. None of my four children was ever introduced
to any vaccines or antibiotics. I’m completely against these drugs. What you do with your
kids is your call, but I’m pleased to say that my four children have grown up to be
very strong, healthy people. They’ve never had any illnesses at all. When my child had
an ear infection, I got him off cow’s milk. We treated him with homeopathy, natural medicines;
he cleared up within a week. I’m no fan of antibiotics. I feel that antibiotics
have a place in an absolute minority of cases of life threatening diseases that are of bacterial
origin. In cases of meningitis, you’re crazy not to give them. Even if you don’t know if
it’s bacterial or viral meningitis, you just give these damn antibiotics. But in cases
of a little cut finger or a child steps on a thumb tack or a child has acne, these damn
doctors put kids on drugs for two or three weeks. It’s crazy. I’ve got absolutely no
interest in this kind of treatment at all. Think about the word “antibiosis.” It’s anti-life.
Why would you give anti-life treatment to someone that you want to promote his or her
health? It’s just insanity. The truth is stranger than the fiction. And common sense isn’t very
common in medicine. If the doctors could only understand that these kids need to change
their lifestyle, eat better food, and also there are natural medicines that have significant
effect on improving acne like giving 30 milligrams of zinc twice per day. Recommending some B
vitamins. We can also use different creams like oxalic acid cream. We can use tea tree
oil preparations. There are many natural nice essential oils that can be used on the face.
But to resort to antibiotics to me is madness because as soon as you compromise and wreck
that gut, you’re opening the gate for yeast infections and bacterial problems. You can
set that person up for life for being sick for many, many years by starting them on this
wicked course of antibiotics. Anyway, I’m going to get off my pulpit. I’m
going to stop complaining now, but I think you get the point. I’m not a fan of antibiotics.
There is a better way. That’s case number six. That’s Aaron with the antibiotics and
the acne. Thanks for tuning in.

7 Comments

  • Reply Portgas D Ace March 29, 2015 at 10:31 pm

    thing happene to me last hier it was my 3 courses of antibiotic for acne and just got it worst because now my face itch like crazy and scar easely..

  • Reply Drizzo81 April 1, 2015 at 4:31 am

    Hello Eric, I am very grateful to have found you and your wonderful video resources. I am exactly like "Aaron" as I had antibiotics and Accutane for my acne. I am now suffering the consequences for these actions and am working back to health with much of your eating advice and Canxida. Thank you for your continued videos that are highly encouraging! 

  • Reply RASTA FARAI December 17, 2015 at 1:49 am

    is there any prescription drug that is NOT antibiotic or accutane? i did the candida diet for 3 months my acne was too severe had to go on accutane, i developed a ringing in my ears and had to stop after 3 weeks. Acne is coming back please help i am tellling you doctors have said is the worse theve seen. Ive been an athlete all my life never ate candy please help me

  • Reply Happiness Isstrength March 2, 2016 at 9:02 am

    Everything you say on drugs is so true. People just don't understand that regular doctors are built by university who are built and controlled by pharmaceutical industries, which only search profit. It's even as if they want to kill us, freaking crazy. I hate this.

  • Reply Char H September 22, 2016 at 12:10 pm

    Hello Eric how are you? I'm really enjoying your videos and they are really helping me. Here's my story in a nutshell. I love bread. Carbs. Eat quite a lot of it and sugary things. Not so much fizzy drinks just a cake and biscuit person, sandwich and potato chips. I've had ALOT OF ANTIBIOTICS over the years. 2008 I develop Rosacea. Mild. By 2010 I get the mild acne too. Diet didn't change but took tetracycline. Didn't work. Stopped using in 2011. Fast forward to 2012. I start my own business. Lunch breaks are rare. A quick biscuit snack and drink. The stress of the job and constant demand of clients brings on a rushed hyperactivity feeling and anxiousness followed by weight loss and extreme tiredness. Diagnosed with hyperthyroid. Take PTU 3x a day. Made me under active. Came off all meds. Closed business. Reduce stress. Thyroid fine for a year. Sept 2013 fall pregnant. Pregnancy fine. Thyroid fine. Baby very sick and spent months in Great Ormond Street and my poor mum suffers a stroke. Stress and lack of sleep brings hyperthyroid back. Repeated PTU as before and then went hypothyroid. I stop meds. Thyroid now ok but diet hasn't been the best. Acne Rosacea has been bad for 1 year. Using tea tree oil as I figure demodex mites are to blame for angry red spotty skin. But can't help but think it's a problem starting inside my intestine with all the carbs and sugar and bread I eat. I've cut out bread etc and gluten and really cut out the sugar and started taking probiotics along with good gut friendly foods and vitamins. This, with TTO seems to be doing good my spots are clearing. My question, do you think all my health issues are related? Anxiety/thyroid issues/poor diet/acne Rosacea? I'd be so happy to hear your thoughts and take advice from you. My docs just want to give me more antibiotics both orally and topically. I refuse. They have no advice for me. I want to change the cycle and heal. Best wishes Charlotte.

  • Reply Michelle Lippert May 30, 2017 at 3:08 pm

    Is it possible to get candida from only taking 2 100mg Doxycycline? That is what I took the end of January and have not felt right since. I have had tingling in scalp, anxiety, depression, insomnia, eye floaters, and achy.

  • Reply Candida Crusher December 20, 2017 at 5:33 pm

    Check my range of candida supplements here: http://www.canxida.com/

  • Leave a Reply